Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
110 kg166 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 110 kg and is 166 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

110 kg166 cm
BMI = kg/m²
2.Easy
A? / 2+P? / 2+G? / 2+A? / 2+R? / 2Σ?

Practice exercise (made-up values, not clinical guidance). At 1 minute after birth, a practice newborn has pink skin all over, a heart rate of 125/min, a cry, cough or sneeze when stimulated, active movement and good breathing with a strong cry. What is the APGAR score?

1 minHR 125/min
APGAR =
3.Medium
E2 / 4+V3 / 5+M? / 6GCS 8?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 8, with E2 and V3. What motor score M was recorded, and which response does it describe? Give the number.

GCS 8E2V3
M =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: slightly limited; moisture: rarely moist; activity: bedfast; mobility: no limitation; nutrition: probably inadequate; friction and shear: no apparent problem. Find the Braden total B.

6–23
B =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 66 kg and is 164 cm tall. Calculate the BMI and click the WHO weight category.

66 kg164 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 62 kg and is 190 cm tall. Calculate the BMI and click the WHO weight category.

62 kg190 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. BMI = 39.9 kg/m²
  2. 2. APGAR = 10
  3. 3. M = 3
  4. 4. B = 17
  5. 5. healthy weight
  6. 6. underweight

Full step-by-step solutions: practise this topic on examproblems.com.